# SDR 95UAL737068

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT STRIPS INOP IN AFT CABIN AND CARPET IS WET.  REPLACE EMERGENCY ESCAPE PATH LIGHT AND DRIED CABLE.  CHECKS OK.
